Home > LIBRARY > JOURNALS > ARCHIVED_JOURNALS > HMNJ > > Iss. 16 (1997)
Helping Students with Attention Deficit Disorder Succeed in a College Mathematics Class
Matthews, Pamela E.
"Helping Students with Attention Deficit Disorder Succeed in a College Mathematics Class," Humanistic Mathematics Network Journal: Iss.
16, Article 8.
Available at: https://scholarship.claremont.edu/hmnj/vol1/iss16/8
Higher Education and Teaching Commons, Mathematics Commons, Science and Mathematics Education Commons, Special Education and Teaching Commons